BibTeX record journals/ijufks/WuG06

download as .bib file

@article{DBLP:journals/ijufks/WuG06,
  author    = {Yue Qin Wu and
               Jian Cheng Guan},
  title     = {A Note on the Existence Theorem of Possibility Space},
  journal   = {International Journal of Uncertainty, Fuzziness and Knowledge-Based
               Systems},
  volume    = {14},
  number    = {5},
  pages     = {633--635},
  year      = {2006},
  url       = {https://doi.org/10.1142/S0218488506004230},
  doi       = {10.1142/S0218488506004230},
  timestamp = {Sun, 28 May 2017 13:18:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijufks/WuG06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier